# SDR CA120408003

- Difficulty date: February 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,288 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HTH
- Condition: Intermittent
- Part time: 669 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER INTERMITTENT.  REPLACED STARTER.
